# SDR 95ZZZW536

- Difficulty date: February 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772CA
- Make and model: Doug DC-8-62
- Aircraft serial: 46131
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1530/1540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, FUSELAGE SKIN CORRODED BETWEEN BS 1530 AND BS 1540 BETWEEN LONGERON 36 AND LONGERON 34 LEFT.  REMOVED CORROSION, FABRICATED AND INSTALLED REPAIR PER SRM 53-2-2.  (W)
